# SDR AWXA200301528

- Difficulty date: December 3, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645262
- Condition: Debonded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK FOUND PREVIOUS REPAIR DISBONDED AT OUTBOARD UPPER SURFACE OF NR 4 SPOILER FROM WBL 174.75 TO WBL 107.75.  MAINTENANCE REMOVED PREVIOUS REPAIR AT OUTBOARD UPPER SURFACE OF NR 4 SPOILER FROM WBL 174.75 TO WBL 107.75; PERPARED SURFACE AND APPLIED A NEW BOND REPAIR IAW B737-300 SRM 51-70-10, REPAIR 21, FIG 30, PG 88C, D, & E, AND PG 7-31.
